Sous-espaces l P des espaces de Banach
Séminaire Bourbaki : volume 1982/83, exposés 597-614, Astérisque, no. 105-106 (1983), Talk no. 608, p. 199-215
@incollection{SB_1982-1983__25__199_0,
     author = {Maurey, Bernard},
     title = {Sous-espaces $l^P$ des espaces de Banach},
     booktitle = {S\'eminaire Bourbaki : volume 1982/83, expos\'es 597-614},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {105-106},
     year = {1983},
     note = {talk:608},
     pages = {199-215},
     zbl = {0553.46020},
     mrnumber = {728989},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1982-1983__25__199_0}
}
Maurey, Bernard. Sous-espaces $l^P$ des espaces de Banach, in Séminaire Bourbaki : volume 1982/83, exposés 597-614, Astérisque, no. 105-106 (1983), Talk no. 608, pp. 199-215. http://www.numdam.org/item/SB_1982-1983__25__199_0/

[1] D. J. Aldous - Subspaces of L1 via random measures, Trans. Amer. Mat. Soc. 267(1981), 445-463. | MR 626483 | Zbl 0474.46007

[2] N. Alon and V. D. Milman - Embedding of lk∞ in finite dimensional Banach spaces, à paraître. | Zbl 0546.46015

[3] D. Amir and V. D. Milman - Unconditional and symmetric sets in n-dimensional normed spaces, Israel J. Math. 37(1980), 3-20. | MR 599298 | Zbl 0445.46011

[4] K. Azuma - Weighted sums of certain dependent random variables, Tohoku Math. J. 19(1967), 357-367. | MR 221571 | Zbl 0178.21103

[5] G. Bennett, V. Goodman, C. M. Newman - Norms of random matrices, Pacific J. Math. 59(1975), 359-365. | MR 393085 | Zbl 0325.47018

[6] Y. Benyamini and Y. Gordon - Random factorization of operators between Banach spaces, Journal d'Analyse Mathématique 39(1981), 45-74. | MR 632456 | Zbl 0474.47010

[7] J. Bourgain, D. H. Fremlin and M. Talagrand - Pointwise compact sets of Baire measurable functions, Amer. J. Math. 100(1978), 845-886. | MR 509077 | Zbl 0413.54016

[8] J. Bourgain and H. P. Rosenthal - Applications of the theory of semi-embeddings to Banach space theory, à paraître. | Zbl 0541.46020

[9] D. W. Boyd - Indices of function spaces and their relationship to interpolation, Canadian J. Math. 21(1969), 1245-1254. | MR 412788 | Zbl 0184.34802

[10] J. Bretagnolle et D. Dacunha-Castelle - Application de l'étude de certaines formes linéaires aléatoires au plongement d'espaces de Banach dans des espaces Lp , Ann. Ecole Normale Sup. 2(1969), 437-480. | Numdam | MR 265930 | Zbl 0229.60006

[11] J. Bretagnolle, D. Dacunha-Castelle et J.-L. Krivine - Lois stables et espaces Lp , Ann. Inst. H. Poincaré 2(1966), 231-259. | Numdam | MR 203757 | Zbl 0139.33501

[12] A. Brunel and L. Sucheston - On B-convex Banach spaces, Math. System Th. 7 (1974), 294-299. | MR 438085 | Zbl 0323.46018

[13] S. Chevet - Séries de variables aléatoires gaussiennes à valeurs dans E ⊗ε F, Séminaire sur la géométrie des espaces de Banach, exposé 19(1977-78), Ecole Polytechnique. | Numdam | Zbl 0395.60004

[14] D. Dacunha-Castelle et J.-L. Krivine - Sous-espaces de L1 , Israel J. Math. 26(1977), 320-351. | MR 626845 | Zbl 0344.46051

[15] L. Dor - On sequences spanning a complex l1-space, Proc. Amer. Mat. Soc. 47 (1975), 515-516. | MR 358308 | Zbl 0296.46014

[16] A. Dvoretzky - Some results on convex bodies and Banach spaces, Proc. Internat. Symp. on linear spaces, Jerusalem (1961), 123-160. | MR 139079 | Zbl 0119.31803

[17] A. Dvoretzky and C. A. Rogers - Absolute and unconditional convergence in normed linear spaces, Proc. Nat. Acad. Sci. USA 36(1950), 192-197. | MR 33975 | Zbl 0036.36303

[18] G. A. Edgar and R. F. Wheeler - Topological properties of Banach spaces, à paraître. | Zbl 0506.46007

[19] E. Ellentuck - A new proof that analytic sets are Ramsey, J. Symbolic Logic 39(1974), 163-165. | MR 349393 | Zbl 0292.02054

[20] J. Elton - Sign embeddings of ln1 , à paraître. | Zbl 0525.46011

[21] J. Farahat - Espaces de Banach contenant l1 , d'après H.P. Rosenthal, Séminaire Maurey-Schwartz, Ecole Polytechnique 1973-74. | Numdam | Zbl 0289.46014

[22] T. Figiel - A short proof of Dvoretzky's theorem, Compositio Math. 33(1976), 297-301. | Numdam | MR 487392 | Zbl 0343.52004

[23] T. Figiel and W. B. Johnson - Large subspaces of ln∞and estimates of the Gordon-Lewis constant, Israel J. Math. 37(1980), 92-112. | Zbl 0445.46012

[24] T. Figiel, J. Lindenstrauss and V. D. Milman - The dimension of almost spherical sections of convex bodies, Acta Math. 139(1977), 53-94. | MR 445274 | Zbl 0375.52002

[25] T. Figiel and N. Tomczak-Jaegermann - Projections onto Hilbertian subspaces of Banach spaces, Israel J. Math. 33(1979), 155-171. | MR 571251 | Zbl 0427.46010

[26] E. Gluskin - The diameter of Minkowski compactum is approximately equal to n, Funct. Anal. Appl. 15(1981), 57-58 (traduit du russe). | MR 609798 | Zbl 0469.46017

[27] G. Godefroy - Points de Namioka, espaces normants, applications à la théorie isométrique de la dualité, Israel J. Math. 38(1981), 209-220. | MR 605379 | Zbl 0453.46018

[28] S. Guerre et M. Lévy - Espaces lp dans les sous-espaces de L1 , Trans. Amer. Mat. Soc. (1983). | MR 709571 | Zbl 0527.46015

[29] R. Haydon - Some more characterizations of Banach spaces containing l1 , Math. Proc. Camb. Phil. Soc. 80(1976), 269-276. | MR 423047 | Zbl 0335.46011

[30] R. C. James - Uniformly non-square Banach spaces, Ann. of Math. 80(1964), 542-550. | MR 173932 | Zbl 0132.08902

[31] R. C. James - Bases and reflexivity of Banach spaces, Ann. of Math. 52(1950), 518-527. | MR 39915 | Zbl 0039.12202

[32] W. B. Johnson and J. Lindenstrauss - Extensions of Lipschitz mappings into a Hilbert space, à paraître. | Zbl 0539.46017

[33] W. B. Johnson and H. P. Rosenthal - On w*-basic sequences and their applications to the study of Banach spaces, Studia Math. 43(1972), 77-92. | MR 310598 | Zbl 0213.39301

[34] W. B. Johnson and G. Schechtman - Embedding lmp into ln1 , à paraître dans Acta Math..

[35] M. Kadec and A. Pelczynski - Bases, lacunary sequences and conplemented subspaces in the spaces Lp , Studia Math. 21(1962), 161-176. | MR 152879 | Zbl 0102.32202

[36] B. Kashin - Diameters of some finite dimensional sets and of some classes of smooth functions, Izv. A.N.S.S.R. Ser. Mat. 41(1977), 334-351 (russe). | MR 481792

[37] J.-L. Krivine - Sous-espaces de dimension finie des espaces de Banach réticulés, Ann. of Math. 104(1976), 1-29. | MR 407568 | Zbl 0329.46008

[38] J.-L. Krivine et B. Maurey - Espaces de Banach stables, Israel J. Math. 39 (1981), 273-295. | MR 636897 | Zbl 0504.46013

[39] H. Lemberg - Nouvelle démonstration d'un théorème de J.-L. Krivine sur la finie représentation de lp dans un espace de Banach, Israel J. Math. 39 (1981), 341-348. | MR 636901 | Zbl 0466.46023

[40] P. Lévy - Problèmes concrets d'analyse fonctionnelle, Gauthier-Villars 1951. | MR 41346 | Zbl 0043.32302

[41] J. Lindenstrauss and L. Tzafriri - On the complemented subspaces problem, Israel J. Math. 9(1971), 263-269. | MR 276734 | Zbl 0211.16301

[42] J. Lindenstrauss and L. Tzafriri - On Orlicz sequence spaces, Israel J. Math. 10(1971), 379-390. | MR 313780 | Zbl 0227.46042

[43] J. Lindenstrauss and L. Tzafriri - Classical Banach spaces I, Sequence spaces, Ergebnisse 92, Springer 1977. | MR 500056 | Zbl 0362.46013

[44] J. Lindenstrauss and L. Tzafriri - Classical Banach spaces II, Function Spaces, Ergebnisse 97, Springer 1979. | MR 540367 | Zbl 0403.46022

[45] M. B. Marcus and G. Pisier - Characterizations of almost surely continuous p-stable random Fourier series and strongly stationary processes, à paraître. | Zbl 0547.60047

[46] B. Maurey - Construction de suites symétriques, C.R.A.S. Paris 288(1979), 679-681. | MR 533901 | Zbl 0398.46019

[47] B. Maurey et G. Pisier - Séries de variables aléatoires vectorielles indépendantes et propriétés géométriques des espaces de Banach, Studia Math. 58 (1976), 45-90. | MR 443015 | Zbl 0344.47014

[48] V. D. Milman - New proof of the theorem of Dvoretzky on sections of convex bodies, Funct. Anal. Appl. 5(1971), 28-37 (traduit du russe). | MR 293374 | Zbl 0239.46018

[49] V. D. Milman - Some remarks about embeddings of lk1 in finite dimensional spaces, Israel J. Math. 43(1982), 129-138. | MR 689972 | Zbl 0512.46016

[50] E. Odell and H. P. Rosenthal - A double-dual characterization of separable Banach spaces containing l1 , Israel J. Math. 20(1975), 375-384. | MR 377482 | Zbl 0312.46031

[51] A. Pajor - Plongement de l1n dans les espaces de Banach complexes, à paraître. | Zbl 0546.46016

[52] A. Pelczynski - Geometry of finite dimensional Banach spaces and operator ideals, Notes in Banach spaces, University of Texas Press. | MR 606222 | Zbl 0461.46014

[53] G. Pisier - Sur les espaces de Banach qui ne contiennent pas uniformément de l1n , C.R.A.S. Paris 277(1973), 991-993. | MR 333673 | Zbl 0271.46011

[54] G. Pisier - Holomorphic semi-groups and the geometry of Banach spaces, Ann. of Math. 115(1982), 375-392. | MR 647811 | Zbl 0487.46008

[55] G. Pisier - De nouvelles caractérisations des ensembles de Sidon, Advances in Math. (supplementary studies) vol. 7B(1981), 685. | MR 634264 | Zbl 0468.43008

[56] G. Pisier - On the dimension of the lnp-subspaces of Banach spaces, for 1 ≤ p < 2 , Trans. Amer. Mat. Soc. (1983). | Zbl 0509.46016

[57] H. P. Rosenthal - On subspaces of Lp , Ann. of Math. 97(1973), 344-373. | MR 312222 | Zbl 0253.46049

[58] H. P. Rosenthal - A characterization of Banach spaces containing l1, Proc. Nat. Acad. Sci. USA 71(1974), 2411-2413. | MR 358307 | Zbl 0297.46013

[59] H. P. Rosenthal - Pointwise compact subsets of the first Baire class, Amer. J. Math. 99(1977), 362-378. | MR 438113 | Zbl 0392.54009

[60] H. P. Rosenthal - Sign-embeddings of L1 , à paraître.

[61] N. Sauer - On the density of families of sets, Journal of combinatorial Theory 13(1972), 145-147. | MR 307902 | Zbl 0248.05005

[62] G. Schechtman - Random embeddings of euclidean spaces in sequence spaces, Israel J. Math. 40(1981), 187-192. | MR 634905 | Zbl 0474.46004

[63] E. Schmidt - Die Brunn-Minkowski Ungleichung, Math. Nachr. 1(1948), 81-157. | MR 28600 | Zbl 0030.07602

[64] D. Slepian - The one-sided barrier problem for gaussian noise, Bell System Tech. J. 41(1962), 463-501. | MR 133183

[65] A. Szankowski - On Dvoretzky's theorem on almost spherical sections of convex bodies, Israel J. Math. 17(1974), 325-338. | MR 350388 | Zbl 0288.52002

[66] S. Szarek - On the best constants in the Khintchine inequality, Studia Math. 58(1976), 197-208. | MR 430667 | Zbl 0424.42014

[67] S. Szarek and N. Tomczak-Jaegermann - On nearly euclidean decomposition for some classes of Banach spaces, Compositio Math. 40(1980), 367-385. | Numdam | MR 571056 | Zbl 0432.46018

[68] S. Szarek - The finite dimensional basis problem with an appendix on nets of Grassman manifold, à paraître. | Zbl 0554.46004

[69] B. S. Tsirelson - Not every Banach space contains lp or co , Funct. Anal. Appl. 8(1974), 138-141 (traduit du russe). | Zbl 0296.46018

[70] L. Tzafriri - On Banach spaces with unconditional bases, Israel J. Math. 17 (1974), 84-93. | MR 348456 | Zbl 0281.46013